# SDR EE4Y2000004

- Difficulty date: April 1, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N621AC
- Make and model: Boeing 737230
- Aircraft serial: 23156
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Part time: 30,933 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION, FOUND TIE DOWN SUPPORT BASE AND STRAP CORRODED IN FORWARD CARGO COMPARTMENT AT BS 440 AND BS 460, BETWEEN STR 20L AND STR 25L..  REASON FOR THIS DAMAGE WAS UNKNOWN. (X)
